# SDR SWIA201125561

- Difficulty date: February 2, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 15,828 hours, 9,836 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER BULKHEAD WEB STIFFENER CRACKED.  (C-CHECK)  REPAIRED PER SRM.
